# SDR SWAA2012050803744

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 61,399 hours, 51,577 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Condition: Broken
- Location: Rt Wing Spoiler
- Component: Spoiler, Boeing
- Component part number: 65C2524216A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B GROUND SPOILER BOARD LUG BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
